# SDR DALA1139349878

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 68,100 hours, 61,834 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND TAIL CONE WALKWAY EMERGENCY EXIT LIGHT INOPERATIVE IN AFT POSITION.  MAINTENANCE REPAIRED WIRING INSIDE CATWALK.  OPERATIONAL CHECK WAS GOOD.
